# SDR AALA20140911005

- Difficulty date: September 10, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 261 hours, 95 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD ENTRY DOOR EXTERIOR EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR RT FWD ENTRY DOOR EXTERIOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
